RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 4, Pages 696–706 (Mi de8614)  

This article is cited in 3 scientific papers (total in 3 papers)

Integral Equations and Integral-Differential

A regularization method for systems with a nonstable spectral value for the kernel of the integral operator

B. T. Kalimbetov, V. F. Safonov

Moscow Power Engineering Institute

Full text: PDF file (1160 kB)

English version:
Differential Equations, 1995, 31:4, 647–656

Bibliographic databases:
UDC: 517.958:517.968
Received: 28.09.1993

Citation: B. T. Kalimbetov, V. F. Safonov, “A regularization method for systems with a nonstable spectral value for the kernel of the integral operator”, Differ. Uravn., 31:4 (1995), 696–706; Differ. Equ., 31:4 (1995), 647–656

Citation in format AMSBIB
\Bibitem{KalSaf95}
\by B.~T.~Kalimbetov, V.~F.~Safonov
\paper A regularization method for systems with a nonstable spectral value for the kernel of the integral operator
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 4
\pages 696--706
\mathnet{http://mi.mathnet.ru/de8614}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1370338}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 4
\pages 647--656


Linking options:
  • http://mi.mathnet.ru/eng/de8614
  • http://mi.mathnet.ru/eng/de/v31/i4/p696

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Bobodzhanov, V. F. Safonov, “Singularly perturbed integro-differential systems with contrast structures”, Sb. Math., 196:2 (2005), 173–200  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. A. Bobodzhanov, V. F. Safonov, ““Splashes” in Fredholm Integro-Differential Equations with Rapidly Varying Kernels”, Math. Notes, 85:2 (2009), 153–167  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. A. A. Bobodzhanov, V. F. Safonov, “The method of normal forms for singularly perturbed systems of Fredholm integro-differential equations with rapidly varying kernels”, Sb. Math., 204:7 (2013), 979–1002  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:62
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019